Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Change in test results for Eosinophils & ESR
Jan 4, 2012

Hello Doctor, My test results for eosinophils was in normal range when I was diagnosed HIV + with CD4 # 218 and VL # 44000 last year in Nov 2011. Started ART along with multivitamin tabs from then. Now again when I had tests in Dec 2011, eosinophils and ESR Increased and were not in normal range but my CD4 increased to 388. Is it because of the medicines or any side effects which I need to concentrate on? Please advice me Doctor.

Response from Dr. Young

Hello and thanks for posting.

It's difficult to answer your question without knowing the actual lab test numbers. Eosinophil levels can be elevated because of a variety of reasons, including HIV infection itself. Other possibilities include parasitic infection, allergy, asthma, hormonal problems to name a few. ESR is a very non-specific marker of inflammation.

With the very significant increase in your CD4 count after starting meds, it would seem like things are working; but your concerns should be addressed. Why not write back with the details or check in with your health care provider if there are still questions.

Be well, BY



Previous
hiv
Next
Missed 2 Doses Of Atripla - REALLY Stressed Out!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement